MathSciNet Relay Station
MathSciNet bibliographic data
MR935676 35L70 (34G20)
Medeiros, L. A.; Miranda, M. Milla Solutions for the equation of nonlinear vibrations in Sobolev spaces of fractionary order. Mat. Apl. Comput. 6 (1987), no. 3, 257–276.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement